Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 29, Number 8

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 29, Number 8 (1923)
Bull. Amer. Math. Soc. 29 (1923)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 29, Number 8 (1923)
Bull. Amer. Math. Soc. 29 (1923)
More Information
Full-text PDF Free Access     Request Permissions
On the Riemann zeta function
C. F. Craig.
Bull. Amer. Math. Soc. 29 (1923), 337-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560748
Note on a certain type of ruled surface
W. C. Graustein.
Bull. Amer. Math. Soc. 29 (1923), 341-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560749
The differentiation of a function of a function
H. S. Carslaw.
Bull. Amer. Math. Soc. 29 (1923), 344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560750
On the relative curvature of two curves in $V_{n}$
Joseph Lipka.
Bull. Amer. Math. Soc. 29 (1923), 345-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560751
Square-partition congruences
E. T. Bell.
Bull. Amer. Math. Soc. 29 (1923), 349-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560752
Determination of all systems of $∞^{4}$ curves in space in which the sum of the angles of every triangle is two right angles
Jesse Douglas.
Bull. Amer. Math. Soc. 29 (1923), 356-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560753
Notes
Bull. Amer. Math. Soc. 29 (1923), 378-380
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 29 (1923), 381-384
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Sophus Lie's Gesammelte Abhandlungen (Samlede Avhandlinger), by Friedrich Engel and Poul Heegaard.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 29 (1923), 367-369
Review information
Full-text PDF Free Access
Paradoxien des Unendlichen, by Bernard Bolzano.
Reviewer: L. L. Silverman
Bull. Amer. Math. Soc. 29 (1923), 370-371
Review information
Full-text PDF Free Access
Die Theorie der Gruppen von endlicher Ordnung, mit Anwendungen auf algebraische Zahlen und Gleichungen sowie auf die Kristallographie, by Andreas Speiser.
Reviewer: G. A. Miller
Bull. Amer. Math. Soc. 29 (1923), 372
Review information
Full-text PDF Free Access
Tables Logarithmiques à treize décimales, by H. Andoyer.
Reviewer: C. H. Forsyth
Bull. Amer. Math. Soc. 29 (1923), 373
Review information
Full-text PDF Free Access
Repertorium der Höheren Mathematik, by E. Pascal.
Reviewer: C. H. Sisam
Bull. Amer. Math. Soc. 29 (1923), 373
Review information
Full-text PDF Free Access
Fundamental Congruence Solutions, by Allan Cunningham.
Haupt-exponents, Residue-indices, Primitive Roots, and Standard Congruences, by Allan Cunningham.
Reviewer: D. N. Lehmer
Bull. Amer. Math. Soc. 29 (1923), 374-375
Review information
Full-text PDF Free Access
Vector Calculus, by James Byrnie Shaw.
Reviewer: H. B. Phillips
Bull. Amer. Math. Soc. 29 (1923), 375
Review information
Full-text PDF Free Access
Tables of Applied Mathematics in Finance, Insurance, Statistics, by James W. Glover.
Reviewer: C. H. Forsyth
Bull. Amer. Math. Soc. 29 (1923), 376-377
Review information
Full-text PDF Free Access
Iamblichvs Theologovmena Arithmeticœ, by Victorivs de Falco.
Reviewer: Florian Cajori
Bull. Amer. Math. Soc. 29 (1923), 377
Review information
Full-text PDF Free Access
Vektoranalysis, by Siegfried Valentiner.
Reviewer: J. B. Shaw
Bull. Amer. Math. Soc. 29 (1923), 377
Review information
Full-text PDF Free Access